Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Ask a Urologist   »  

Noticed white pus in urine. Tested negative for STD. What could be causing this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
Yes, I just urinated and had a little white puss come out. I had an STD test a few weeks back and I did not have an std. I just recently had a massage and the girl was naked and touched (stopped her almost immediately) me but no intercourse. (I honestly did not know it was that kind of place, I am in Asia) Anyways, I was just wondering what the case might be. Also, I have had for a few weeks a kind of irration on my forskin. I went to determolight and he said it was nothing, because the redness is so very light. I sometimes feel tightness to urinate, but nothing bad. I do have a streessful job and have anxiety. Any thoughts?
Posted Thu, 4 Apr 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Venkat Sivayogi 43 minutes later
Hello,
Welcome to health care magic,
This is Dr.SIVAYOGI HERE,

As per the description of the details you have provided, it doesn't seem like an STD. Because you didn't have an intercourse, just touching you will not get the infection. Moreover you have been examined by a dermatologist already, so I assume it is not an STD.

In this regard to understand better about your problem..I have some questions for you
1. Are you having any burning urination?
2. Are you repeatedly getting sensation of being urinated?
3. Are you having any fevers?
4. Are you having any abdominal pains?

Get back to me with these details I will surely clarify your issue.

Regards
Dr.SIVAYOGI
Above answer was peer-reviewed by
 
Follow-up: Noticed white pus in urine. Tested negative for STD. What could be causing this? 17 hours later
Following up to your answers, thank you.

In this regard to understand better about your problem..I have some questions for you.
Are you having any burning urination? No buring - sometimes I feel a little tingling when I am done, but no pain.
2. Are you repeatedly getting sensation of being urinated? Yes, sometimes I have an increased urgency. I had to take zithromax (antoibotic) for a sore throat. In the past such things as sudafed have given me increaed urgency to go to the bacthroom. Could this be causing some of my problem?
3. Are you having any fevers? No fevers
4. Are you having any abdominal pains? No abdominal pain
 
 
Answered by Dr. Venkat Sivayogi 4 hours later
Hello,
Welcome back to health care magic.
I appreciate your reply with the answers.
After going through all your answers, all of them are negative, except that you have complaint of urgency some times. Urinary urgency is one of the manifestations of UTI.
So either way to rule out the clinical problem, I better advise you to consult a urologist and get the complete urine analysis, urine culture and sensitivity, and sonogram of KUB (kidney,ureter,bladder).
After you have done with the tests, it becomes easy for an urologist to trace out the problem and you will be treated accordingly.

Coming to your second query, about urinary urgency as a side effect by azithromycin ? ..No, we have never reported any bladder related issues with azithromycin. Mostly it has GIT issues like diarrhea, gastritis.

Hope I have cleared your doubts.
If you need further clarification, write us back.
Regards
DR.SIVAYOGI
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor